Lassoing and corralling rooted phylogenetic trees

Popescu, Andrei-Alin and Huber, Katharina T. (2013) Lassoing and corralling rooted phylogenetic trees. Bulletin of Mathematical Biology, 75 (3). pp. 444-465. ISSN 0092-8240

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Computing Sciences
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Phylogenetics
?? RGCB ??
Depositing User: Pure Connector
Date Deposited: 18 Sep 2013 15:13
Last Modified: 25 Jul 2018 08:35
DOI: 10.1007/s11538-013-9815-8

Actions (login required)

View Item